# SDR ASOA201707135094

- Difficulty date: July 13, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 42,136 hours, 32,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 68859
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 20,239 hours, 14,934 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMERGENCY LIGHTS WERE DISCOVERED INOPERATIVE.  MX REMOVED AND REPLACED THE NR 3 AND 4 EMERGENCY LIGHT BATTERY PACKS.  OPS CHECKED GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
